# SDR HALA0600556

- Difficulty date: July 14, 2006
- Submitted: August 12, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Plate
- Condition: Cracked
- Location: Ws 455l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E WIFFLE PLATE IS CRACKED AT WS 455.  REMOVED LEFT WING LWR T/E WIFFLE PLATE AT WS 455.  FABRICATED AND INSTALLED IAW SRM 51-40-2 AND BOEING DRAWING 113T1661.
